# SDR DALA2024071907294

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,576 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452706) DURING OVERNIGHT IN CVG ON 11-JULY-2024, MTC DISCOVERED DAMAGE CONSISTING OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (E-F POST) THROUGH A FASTENER LOCATION COMMON TO THE WINDOW FRAME ASSEMBLY OF THE LH NO. 3 FLIGHT COMPARTMENT WINDOW. MAINTENANCE REPAIRED CRACK PER ERA 619441-14.
